# SDR ASOA201000452

- Difficulty date: February 22, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 28,372 hours, 24,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8084402
- Part serial: 9707057
- Condition: Failed
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN MAIN CABIN. (AIR CONDITIONING PACK - LT SIDE)
